# SDR JR2R20240504215

- Difficulty date: May 4, 2024
- Submitted: May 4, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 17,147 hours, 10,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086119005
- Condition: Corroded
- Location: Frm 90 Bl 0
- Part time: 17,147 hours, 10,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR GUSSET AT FR90 BL0 CORRODED.  REPLACED
